# SDR 2002F00291

- Difficulty date: November 8, 2001
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N107LN
- Make and model: Bell 407
- Aircraft serial: 53483
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Crew Door
- Part time: 179 hours
- Component: Crew Door
- Component part number: 206064819005A
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND DOOR CRACKED BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT CORRECTED PROBLEM.  (M)
